Scopus: 3 citas, Google Scholar: citas
Chini equations and isochronous centers in three-dimensional differential systems
Chamberland, Marc (Grinnell College. Department of Mathematics and Statistics (USA))
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2010
Resumen: We study the number of limit cycles of T -periodic Chini equations and some generalized Abel equations and apply the results obtained to illustrate the existence of isochronous centers in three-dimensional autonomous differential systems.
Nota: Número d'acord de subvenció MCYT/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2005/SGR-00550
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Materia: Abel equations ; Chini equations ; Periodic orbits ; Limit cycles ; Isochronous centers
Publicado en: Qualitative Theory of Dynamical Systems, Vol. 9, Issue 1-2 (November 2010) , p. 29-38, ISSN 1662-3592

DOI: 10.1007/s12346-010-0019-4


Postprint
10 p, 277.6 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2020-07-03, última modificación el 2020-08-01



   Favorit i Compartir